# SDR AU000464

- Difficulty date: June 7, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Worn
- Location: Wing, L/G
- Component: Wing, L/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR REAR STRUT ATTACHMENT ''Y'' BRACKETS HAD MOUNTING HOLES DRILLED OVERSIZE.  FOUND DURING INSPECTION IAW AD/DC3/31 AMDT2.
